Alert archive / Wisconsin / Tornado Warnings in 2006
Tornado Warning 27, NWS Milwaukee, WI
NWS Milwaukee, WI issued this tornado warning at Aug 23, 2006, 9:43 PM CDT for Dane County, Iowa County, Wisconsin. It was in force for 77 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 23, 2006, 9:43 PM CDT (02:43 UTC)
- Expired
- Aug 23, 2006, 11:00 PM CDT
- In force
- 77 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
Counties Dane County, WI, Iowa County, WI
The radar
The Milwaukee radar (KMKX), 102 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 23, 2:32 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.7 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1396 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1508 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KMKX 240244
TORMKX
WIC025-049-240400-
/O.NEW.KMKX.TO.W.0027.060824T0243Z-060824T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
943 PM CDT WED AUG 23 2006
THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEAST IOWA COUNTY IN SOUTH CENTRAL WISCONSIN
WESTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN
* UNTIL 1100 PM CDT
* AT 942 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 16 MILES
NORTHWEST OF MAZOMANIE...OR ABOUT 14 MILES SOUTH OF REEDSBURG...
MOVING SOUTHEAST AT 30 MPH.
* THE TORNADO WILL BE NEAR...
MAZOMANIE BY 1010 PM CDT...
BLACK EARTH BY 1020 PM CDT...
CROSS PLAINS BY 1025 PM CDT...
MOUNT HOREB BY 1030 PM CDT...
VERONA BY 1045 PM CDT...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
LAT...LON 4319 8998 4318 8991 4319 8985 4324 8981
4324 8977 4329 8970 4286 8938 4287 8945
4287 8982 4317 9003
$$
CRAVEN6 follow-up statements
000
WWUS53 KMKX 240256
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
955 PM CDT WED AUG 23 2006
WIC025-049-240400-
/O.CON.KMKX.TO.W.0027.000000T0000Z-060824T0400Z/
IOWA WI-DANE WI-
955 PM CDT WED AUG 23 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WESTERN
DANE AND NORTHEASTERN IOWA COUNTIES...
AT 955 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A POSSIBLE TORNADO. THIS POSSIBLE TORNADO WAS LOCATED 8
MILES NORTHWEST OF ARENA...MOVING SOUTHEAST AT 20 MPH.
THE POSSIBLE TORNADO WILL BE NEAR...
ARENA BY 1005 PM CDT...
MAZOMANIE BY 1020 PM CDT...
BLACK EARTH BY 1030 PM CDT...
BLUE MOUNDS BY 1035 PM CDT...
CROSS PLAINS AND MOUNT HOREB BY 1045 PM CDT...
PINE BLUFF BY 1050 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING
FOR SOUTH CENTRAL AND SOUTHEASTERN WISCONSIN.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
THURSDAY MORNING FOR SOUTH CENTRAL AND SOUTHEASTERN WISCONSIN.
LAT...LON 4319 8998 4318 8991 4319 8985 4324 8981
4324 8977 4329 8970 4286 8938 4287 8945
4287 8982 4317 9003
$$
KAPELA/SPEICHER000
WWUS53 KMKX 240317
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1016 PM CDT WED AUG 23 2006
WIC049-240326-
/O.CAN.KMKX.TO.W.0027.000000T0000Z-060824T0400Z/
IOWA WI-
1016 PM CDT WED AUG 23 2006
...THE TORNADO WARNING FOR NORTHEASTERN IOWA COUNTY IS CANCELLED...
THE STORM HAS MOVED OUT OF NORTHEASTERN IOWA COUNTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
THURSDAY MORNING FOR SOUTH CENTRAL AND SOUTHEASTERN WISCONSIN.
LAT...LON 4317 8982 4319 8983 4324 8981 4324 8977
4329 8970 4286 8938 4287 8945 4287 8982
$$
WIC025-240400-
/O.CON.KMKX.TO.W.0027.000000T0000Z-060824T0400Z/
DANE WI-
1016 PM CDT WED AUG 23 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WESTERN
DANE COUNTY...
AT 1015 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A POSSIBLE TORNADO. THIS POSSIBLE TORNADO WAS LOCATED NEAR
MAZOMANIE...MOVING SOUTHEAST AT 30 MPH.
THE TORNADO WILL BE NEAR...
BLACK EARTH...AND BLUE MOUNDS BY 1020 PM CDT...
CROSS PLAINS AND MOUNT HOREB BY 1025 PM CDT...
PINE BLUFF BY 1030 PM CDT...
MOUNT VERNON BY 1040 PM CDT...
VERONA BY 1045 PM CDT...
PAOLI BY 1050 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
THURSDAY MORNING FOR SOUTH CENTRAL AND SOUTHEASTERN WISCONSIN.
LAT...LON 4317 8982 4319 8983 4324 8981 4324 8977
4329 8970 4286 8938 4287 8945 4287 8982
$$
KAPELA/SPEICHER000
WWUS53 KMKX 240325
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1025 PM CDT WED AUG 23 2006
WIC025-240400-
/O.CON.KMKX.TO.W.0027.000000T0000Z-060824T0400Z/
DANE WI-
1025 PM CDT WED AUG 23 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WESTERN
DANE COUNTY...
AT 1025 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A POSSIBLE TORNADO. THIS POSSIBLE TORNADO WAS LOCATED NEAR
BLACK EARTH...MOVING SOUTHEAST AT 25 MPH.
THE POSSIBLE TORNADO WILL BE NEAR...
CROSS PLAINS AND MOUNT VERNON BY 1030 PM CDT...
VERONA BY 1050 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
THURSDAY MORNING FOR SOUTH CENTRAL AND SOUTHEASTERN WISCONSIN.
LAT...LON 4317 8982 4319 8983 4324 8981 4324 8977
4329 8970 4286 8938 4287 8945 4287 8982
$$
KAPELA/SPEICHER000
WWUS53 KMKX 240335
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1035 PM CDT WED AUG 23 2006
WIC025-240400-
/O.CON.KMKX.TO.W.0027.000000T0000Z-060824T0400Z/
DANE WI-
1035 PM CDT WED AUG 23 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR DANE
COUNTY...
AT 1035 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A POSSIBLE TORNADO. THIS POSSIBLE TORNADO WAS LOCATED NEAR
CROSS PLAINS...MOVING SOUTHEAST AT 30 MPH.
THE POSSIBLE TORNADO WILL BE NEAR...
MOUNT HOREB BY 1040 PM CDT...
VERONA AND MOUNT VERNON BY 1050 PM CDT...
PAOLI BY 1100 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
THURSDAY MORNING FOR SOUTH CENTRAL AND SOUTHEASTERN WISCONSIN.
LAT...LON 4317 8982 4319 8983 4324 8981 4324 8977
4329 8970 4286 8938 4287 8945 4287 8982
$$
KAPELA/SPEICHER000
WWUS53 KMKX 240349
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1050 PM CDT WED AUG 23 2006
WIC025-240400-
/O.CON.KMKX.TO.W.0027.000000T0000Z-060824T0400Z/
DANE WI-
1050 PM CDT WED AUG 23 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR WESTERN
DANE COUNTY...
AT 1050 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A POSSIBLE TORNADO. THIS POSSIBLE TORNADO WAS LOCATED NEAR
VERONA...MOVING SOUTHEAST AT 30 MPH.
THE POSSIBLE TORNADO WILL BE NEAR...
VERONA BY 1100 PM CDT
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
THURSDAY MORNING FOR SOUTH CENTRAL AND SOUTHEASTERN WISCONSIN.
LAT...LON 4317 8982 4319 8983 4324 8981 4324 8977
4329 8970 4286 8938 4287 8945 4287 8982
$$
KAPELA/SPEICHER000
WWUS53 KMKX 240401
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1100 PM CDT WED AUG 23 2006
WIC025-240409-
/O.EXP.KMKX.TO.W.0027.000000T0000Z-060824T0400Z/
DANE WI-
1100 PM CDT WED AUG 23 2006
...THE SECOND TORNADO WARNING FOR WESTERN DANE COUNTY EXPIRED AT
1100 PM CDT...
THE SECOND TORNADO WARNING HAS BEEN REPLACED WITH A THIRD TORNADO
WARNING. THE NEW WARNING IS IN EFFECT FOR ALL OF DANE COUNTY UNTIL
1200 AM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT
THURSDAY MORNING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4317 8982 4319 8983 4324 8981 4324 8977
4329 8970 4286 8938 4287 8945 4287 8982
$$
KAPELA/SPEICHERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this tornado warning went out at Aug 23, 3:15 PM CDT, 6 hours 28 minutes earlier.
Area forecast discussion, Aug 23, 3:15 PM CDT, 6 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 315 PM CDT WED AUG 23 2006 .DISCUSSION...FORECAST CONCERNS ON REPEATED BOUTS OF CONVECTION EXPECTED INTO FIRST DAYS OF EXTENDED PERIOD. BRIEF SUMMARY DUE TO ONGOING SEVERE THREAT. MANY FACTORS COMING TOGETHER ACRS SRN WI NEXT SEVERAL HOURS. OUTFLOW BOUNDARY FROM NORTHERN CONVECTION GETTING STRENGTHENED BY LAKE BREEZE BOUNDARY ACRS CENTRAL INTO SERN CWA. ALREADY HAD ONE SVR ISSUED FOR KRAC AREA. INCRG LOW LVL CONV AS SWLY WNDS IN SWRN AREAS SHOWING WIND GUSTS OF 15 TO 20 KTS AND SPC MESOANAYLSIS SHOWING STRONG INCR IN LOW LEVEL CON ACRS CENTRAL AREAS. SB CAPE NOW EXCEEDING 3000 J/KG AND 3KM VGP AT 0.4. HENCE TOR WATCH IN EFFECT UNTIL 03Z. SB CONVECTION NOT AS LKLY IN NERN AREAS DUE TO COOLER ONSHORE FLOW BUT ELEVATED POTENTIAL STILL POSS. STRONG WARM AIR ADVECTION AND WEAKER SECONDARY SHORT WAVE ALONG WITH AFTN INSTABILITY WL CONT TO TRIGGER SCT SVR CONVECTION INTO THE EVE. LOW LEVEL JET OF 20 TO 35 KTS THIS EVE EXPCD TO WKN AND SAG SWD DURING THE NGT...YET PERIOD OF ENHANCED SYNOPTIC SCALE LIFT ASSOCD WITH RIGHT ENTRANCE RGN EXPCD LTR TNGT ALONG WITH UPSTREAM WEAK SHORT WAVE IN VCNTY OF ND/CAN SO WL CONT LKLY WORDING FOR WITH TREND TWD CHC POPS LT TNGT. GFS IN LTR PERIODS OF SHORT TERM SHOWING FAIRLY GOOD RUN TO RUN CONTINUITY BUT SOME CONVECTIVE FEEDBACK IN MID LEVELS. SHORT TERM GUIDANCE IN AGREEMENT ON BRIEF RESPITE FM SVR THREAT ON THU AS BEST INSTABILITY SAGS SWD BUT WL CONT SML POPS AS SFC FNT EXPCD TO BE IN VCNTY AND NAM BUFKIT SHOWING CAPES EXCEEDING 3000 JOULES THU AFTN. BOTH NAM-WRF AND GFS IN GOOD AGREEMENT WITH 35 TO 40 KT LLJ STRENGTHENING BAROCLINIC ZONE FRI NGT OVER SWRN INTO CENTRAL WI. HENCE WL CONT LKLY WORDING IN NORTH AND EVEN EXPAND ONE TIER SWD. YET ANOTHER STRONGER SHORT WAVE TO MOVE ACRS AREA ON SAT/SAT NGT. FOR EXTENDED PERIODS FROM SAT NGT THRU WED...STILL EXPECT POTENT SHORT WAVE TROF TO MOVE THRU REGION EARLY IN PERIOD. FAIR AGREEMENT IN ENSEMBLES SHOWING SHORT WAVE TROF MOVING THRU WITH UPSTREAM KICKER LONG WAVE TROF AMPLIFYING AS IT PUSHES INTO WEST COAST. POOR AGREEMENT IN MEMBERS FOR EARLY NEXT WEEK AS RIDGING BUILDS INTO UPPER MIDWEST AHEAD OF LONG WAVE TROF. GFS AND DGEX SHOWING MORE PUNCH WITH BACK DOOR CDFNT SLIPPING THRU GTLAKES MON NGT. STABILITY MINIMAL BUT MAY BE ENOUGH LOW LEVEL CONVERGENCE FOR -SHRA. WL CONT TO WATCH NEXT SEVERAL RUNS FOR TRENDS. 500MB GFS HEIGHT ANOMOLIES SHOW 50 TO 75 METER POSITIVE ANOMOLIES ACRS WRN GTLAKES ASSOCD WITH RIDGING BY EARLY NEXT WEEK. && .MKX WATCHES/WARNINGS/ADVISORIES...NONE. && MBK
Hazardous weather outlook, Aug 23, 6:45 PM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 645 PM CDT WED AUG 23 2006 WIZ046-047-051-052-056>060-062>072-240915- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 645 PM CDT WED AUG 23 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM ACROSS MOST OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. SEVERE THUNDERSTORMS ARE MOVING THROUGH PORTIONS OF CENTRAL WISCONSIN. SCATTERED STRONG AND POSSIBLY SEVERE THUNDERSTORMS WILL AFFECT PARTS OF THE AREA THIS EVENING. THE MAIN SEVERE WEATHER RISKS ARE LARGE HAIL AND DAMAGING WINDS...HOWEVER AN ISOLATED TORNADO IS STILL POSSIBLE. THE BEST TORNADO THREAT IS ALONG AND WEST OF A LINE FROM MONTELLO TO MADISON TO BURLINGTON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN THURSDAY AFTERNOON INTO THURSDAY NIGHT. MORE STRONG THUNDERSTORMS ARE POSSIBLE FRIDAY AND SATURDAY. SOME OF THESE MAY PRODUCE HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. LMZ643>646-665-240915- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 645 PM CDT WED AUG 23 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A TORNADO WATCH REMAINS IN EFFECT FOR THE NEARSHORE WATERS FROM PORT WASHINGTON TO WINTHROP HARBOR UNTIL 10 PM. SCATTERED STRONG AND POSSIBLY SEVERE THUNDERSTORMS ARE STILL LIKELY TONIGHT. SOME OF THESE THUNDERSTORMS COULD PRODUCE LARGE HAIL...HIGH WINDS AND ISOLATED WATERSPOUTS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN THURSDAY AFTERNOON INTO THURSDAY NIGHT. MORE STRONG THUNDERSTORMS ARE POSSIBLE FRIDAY AND SATURDAY. MBK
In the hours before
Local storm report, Aug 23, 9:06 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
906 PM CDT WED AUG 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL 3 W LA VALLE 43.58N 90.19W
08/23/2006 E1.00 INCH SAUK WI TRAINED SPOTTER
&&
DRHLocal storm report, Aug 23, 9:16 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
916 PM CDT WED AUG 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL LA VALLE 43.58N 90.13W
08/23/2006 E0.88 INCH SAUK WI TRAINED SPOTTER
&&
DRHLocal storm report, Aug 23, 9:19 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
919 PM CDT WED AUG 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM TORNADO 1 W LELAND 43.34N 89.97W
08/23/2006 SAUK WI AMATEUR RADIO
BRIEF TORNADO REPORTED BY AMATEUR RADIO OPERATOR. NO
OTHER DETAILS KNOWN AT THIS TIME.
&&
BORGHOFFLocal storm report, Aug 23, 9:24 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
924 PM CDT WED AUG 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM HAIL NESHKORO 43.97N 89.21W
08/23/2006 E0.25 INCH MARQUETTE WI TRAINED SPOTTER
&&
DRHLocal storm report, Aug 23, 9:36 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
936 PM CDT WED AUG 23 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM HAIL 3 SSE LOGANVILLE 43.40N 90.01W
08/23/2006 E1.75 INCH SAUK WI LAW ENFORCEMENT
HAIL REPORTED ON COUNTY ROAD W...EAST OF HIGHWAY 23.
&&
DRHSpecial weather statement, Aug 23, 9:37 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 937 PM CDT WED AUG 23 2006 WIZ046-047-051-052-056>060-062>072-240305- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 937 PM CDT WED AUG 23 2006 ...TORNADO WATCH IS IN EFFECT FOR SOUTH CENTRAL AND PARTS OF SOUTHEAST WISCONSIN UNTIL 10 PM CDT THIS EVENING... THE TORNADO WATCH REMAINS IN EFFECT FOR AREAS SOUTH AND WEST OF A RIPON TO HARTFORD TO BROOKFIELD TO FRANKLIN LINE. AT 935 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERAL THUNDERSTORMS...SOME WITH SEVERE POTENTIAL AND CAPABLE OF PRODUCING A TORNADOES. THE STORMS WERE EXTENDING FROM SAUK COUNTY SOUTHEAST INTO NORTHWESTERN DANE AND NORTHEASTERN IOWA COUNTIES. A SECOND CLUSTER OF THUNDERSTORMS...SOME WITH SEVERE POTENTIAL... WERE EXTENDING FROM MARQUETTE COUNTY SOUTHWARD INTO WESTERN COLUMBIA COUNTY. THE STORMS WERE MOVING SOUTHEAST AT 25 TO 35 MPH. ISOLATED THUNDERSTORMS WILL CONTINUE TO DEVELOP UNTIL NEAR MIDNIGHT. ANY SEVERE STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING DAMAGING WINDS TO 70 TO 80 MPH...LARGE HAIL TO 3 INCHES IN DIAMETER...ISOLATED TORNADOES...DAMAGING LIGHTNING AND HEAVY RAIN. SOME LOCALLY HEAVY RAIN COULD RESULT IN PONDING AND MINOR URBAN FLOODING. STAY TUNED TO WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR POSSIBLE WARNINGS AND STATEMENTS. SPEICHER/KAPELA
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 7:16 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 74 min |
| Aug 23, 8:16 PM CDT | Tornado Warning | MKX | Sauk | 59 min |
| Aug 23, 8:47 PM CDT | Tornado Warning | MKX | Dane, Iowa | 58 min |
| Aug 23, 9:11 PM CDT | Severe Thunderstorm Warning | MKX | Marquette | 64 min |
| Aug 23, 9:13 PM CDT | Tornado Warning | MKX | Sauk | 62 min |
| Aug 23, 10:14 PM CDT | Severe Thunderstorm Warning | MKX | Sauk | 76 min |
| Aug 23, 10:38 PM CDT | Tornado Warning | MKX | Sauk | 52 min |
| Aug 23, 10:58 PM CDT | Tornado Warning | MKX | Dane | 62 min |
| Aug 23, 11:28 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 47 min |
| Aug 24, 12:28 AM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 70 min |
| Aug 24, 12:36 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Marquette | 69 min |
| Aug 24, 12:55 AM CDT | Severe Thunderstorm Warning | MKX | Dane | 80 min |
| Aug 24, 1:32 AM CDT | Severe Thunderstorm Warning | MKX | Racine, Waukesha | 58 min |
| Aug 24, 1:40 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge | 80 min |
| Aug 24, 1:50 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 41 min |
| Aug 24, 2:00 AM CDT | Severe Thunderstorm Warning | MKX | Rock | 90 min |
| Aug 24, 2:08 AM CDT | Severe Thunderstorm Warning | MKX | Green | 19 min |
| Aug 24, 2:36 AM CDT | Severe Thunderstorm Warning | MKX | Sauk | 39 min |
| Aug 24, 3:20 AM CDT | Severe Thunderstorm Warning | MKX | Dane | 40 min |
| Aug 24, 3:30 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Rock | 45 min |
| Aug 24, 3:55 AM CDT | Severe Thunderstorm Warning | MKX | Sauk | 50 min |
| Aug 24, 4:15 AM CDT | Severe Thunderstorm Warning | MKX | Rock | 45 min |
| Aug 24, 4:41 AM CDT | Severe Thunderstorm Warning | MKX | Sauk | 49 min |
| Aug 24, 5:07 AM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane | 53 min |
| Aug 24, 5:11 AM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 36 min |
| Aug 24, 9:39 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha | 18 min |
| Aug 24, 9:47 AM CDT | Special Marine Warning | MKX | 13 min | |
| Aug 24, 12:55 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 80 min |
| Aug 24, 1:23 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 53 min |
| Aug 24, 2:19 PM CDT | Severe Thunderstorm Warning | MKX | Green | 31 min |
| Aug 24, 3:20 PM CDT | Flash Flood Warning | MKX | Kenosha, Racine | 3 hr |
| Aug 24, 3:38 PM CDT | Special Marine Warning | MKX | 82 min |
Nearby
Tornado Warnings in Wisconsin, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.